Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 141, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at May 3, 2008, 12:27 AM CDT for Carroll County, Grenada County, Leflore County, Mississippi. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2008, 12:27 AM CDT (05:27 UTC)
- Expired
- May 3, 2008, 1:00 AM CDT
- In force
- 33 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Carroll County, MS, Grenada County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 161 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 12:30 AM CDT | TSTM WND DMG | 3 N Money, MS | LARGE TREE ACROSS A RD AS WELL AS DEBRIS ACROSS A RD NEAR THE SIX MILE LAKE AREA...JUST N OF MONEY. POSSIBLE TORNADO. |
| May 3, 12:48 AM CDT | TSTM WND DMG | Holcomb, MS | POWER LINES DOWN NEAR HOLCOMB. |
| May 3, 12:52 AM CDT | HAIL 1 | 8 N Greenwood, MS | |
| May 3, 1:05 AM CDT | TSTM WND DMG | Grenada, MS | A FEW TREES WERE BLOWN DOWN...ONE BLOCKED HWY 8. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 11:38 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2053 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 030527
TORJAN
MSC015-043-083-030600-
/O.NEW.KJAN.TO.W.0141.080503T0527Z-080503T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1227 AM CDT SAT MAY 3 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
WESTERN GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF GRENADA...
NORTHEASTERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 100 AM CDT
* AT 1227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
SUNNYSIDE...OR 11 MILES NORTH OF ITTA BENA...MOVING EAST AT 41 MPH.
* THE TORNADO WILL BE NEAR...
AVALON BY 1240 AM CDT...
LEFLORE BY 1245 AM CDT...
6 MILES SOUTH OF HOLCOMB BY 1250 AM CDT...
JEFFERSON BY 1255 AM CDT...
8 MILES SOUTH OF BEW SPRINGS AND 8 MILES SOUTHWEST OF GRENADA BY
100 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3359 8979 3357 9037 3375 9038 3376 9029
3378 9029 3378 9017 3375 9020 3374 9016
3379 9014 3385 8979
TIME...MOT...LOC 0527Z 268DEG 36KT 3366 9026
$$
BYBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 3, 12:10 AM CDT, 17 minutes earlier.
Area forecast discussion, May 3, 12:10 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1210 AM CDT SAT MAY 3 2008 .DISCUSSION...UPDATED FORECAST TO REPLACE INDIVIDUAL WATCHES WITH ONE LARGER BOX. STORMS OVER THE DELTA HAVE EVOLVED INTO A MORE LINEAR CONFIGURATION AND HAVE FINALLY BEGUN TO EDGE EWD. ALTHOUGH GENERALLY LINEAR IN NATURE...SHEAR AND INCREASING DIVERGENCE ALOFT WILL MAINTAIN THE POSSIBILITY OF SUPERCELL DEVELOPMENT AS THE BAND DROPS TO THE SE OVERNIGHT. && .AVIATION... THUNDERSTORMS WILL CONTINUE TO IMPACT GLH/GWO THROUGH 2 AM. GUSTY WINDS...HEAVY RAIN AND HAIL WILL BE LIKELY AT BOTH SITES. SRN AREAS WILL SEE MVFR/IFR CIGS WHILE THE REMAINDER OF THE REGION REMAINS MVFR TO VFR DUE TO CLOUD COVER. GUSTY SLY WIND WILL CONTINUE WITH OCCASIONAL GUSTS NEAR 25 KTS. THUNDERSTORMS WILL GRADUALLY INCREASE FROM THE NW. THE FRONT WILL MOVE NEAR A GTR-JAN-TVR LINE AROUND 4 AM. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...FLASH FLOOD WATCH UNTIL 9 AM CDT SATURDAY FOR MSZ040>066-072>074. LA...FLASH FLOOD WATCH UNTIL 9 AM CDT SATURDAY FOR LAZ009-016-023>026. AR...NONE. &&
Hazardous weather outlook, May 2, 10:16 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1016 PM CDT FRI MAY 2 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 040315- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 1016 PM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ...SIGNIFICANT SEVERE WEATHER POSSIBLE ACROSS THE REGION TONIGHT INTO EARLY SATURDAY... NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS NORTHWEST MISSISSIPPI...NORTHEAST LOUISIANA...AND SOUTHEAST ARKANSAS...GENERALLY ALONG AND NORTHWEST OF A LINE FROM WINNSBORO...TO CANTON...TO EUPORA. TORNADOES...A FEW OF WHICH COULD BE STRONG...HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS. SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REMAINDER OF THE AREA TONIGHT INTO EARLY SATURDAY. HAIL TO THE SIZE OF GOLFBALLS...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES WILL BE POSSIBLE WITH THE STRONGEST STORMS. THE LINE OF STORMS EXTENDS FROM NORTHWEST MISSISSIPPI BACK INTO CENTRAL LOUISIANA. NUMEROUS TORNADOES HAVE BEEN REPORTED WITH THIS ACTIVITY...AND CONDITIONS WILL REMAIN QUITE FAVORABLE FOR TORNADIC DEVELOPMENT OVER NORTHWEST MISSISSIPPI...SOUTHEAST ARKANSAS...AND NORTHEAST LOUISIANA THROUGH AT LEAST MIDNIGHT. ADDITIONALLY...VERY LARGE HAIL AND DAMAGING WINDS MAY OCCUR WITH THE MOST INTENSE STORMS. THE ACTIVITY WILL SLOWLY SHIFT SOUTHEAST ACROSS THE REST OF MISSISSIPPI AND NORTHEAST LOUISIANA THROUGH THE OVERNIGHT HOURS. WHILE CONDITIONS WILL NOT BE AS FAVORABLE FOR SEVERE WEATHER AS THE SYSTEM MOVES SOUTH AND EAST...CONDITIONS WILL REMAIN CONDUCIVE FOR SEVERE STORM DEVELOPMENT. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL REMAIN POSSIBLE. THE ACTIVITY WILL SHIFT SOUTHEAST OF THE REGION BY MID TO LATE MORNING SATURDAY. IN ADDITION TO THE SEVERE WEATHER RISK...LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN. AS THE BOUNDARY SINKS SOUTH TONIGHT...IT MAY SLOW DOWN OR BRIEFLY STALL OVER THE SOUTHERN HALF OF THE AREA...GENERALLY SOUTH OF INTERSTATE 20. SLOW MOVING STORMS MAY PRODUCE VERY HEAVY RAINFALL...RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A LINE FROM LAKE PROVIDENCE LOUISIANA...TO CAMDEN TO DEKALB MISSISSIPPI TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THROUGH EARLY SATURDAY MORNING. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 2, 10:05 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1005 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL CROSSETT 33.13N 91.97W
05/02/2008 E0.75 INCH ASHLEY AR EMERGENCY MNGR
PENNY SIZE HAIL REPORTED AT CROSSETT AIRPORT.
0835 PM HAIL MONTROSE 33.30N 91.50W
05/02/2008 E1.00 INCH ASHLEY AR EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED
0915 PM HAIL MONTROSE 33.30N 91.50W
05/02/2008 E0.75 INCH ASHLEY AR EMERGENCY MNGR
PENNY SIZE HAIL REPORTED
0955 PM HAIL PARKDALE 33.12N 91.55W
05/02/2008 E0.25 INCH ASHLEY AR EMERGENCY MNGR
PEA SIZE HAIL REPORTED.
&&
JFAIRLYLocal storm report, May 2, 10:06 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1006 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 5 W PORTLAND 33.25N 91.59W
05/02/2008 E0.75 INCH ASHLEY AR TRAINED SPOTTER
0630 PM HAIL 3 W MONTROSE 33.30N 91.55W
05/02/2008 E1.00 INCH ASHLEY AR EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED ON HWY 82 IN THEBES.
0645 PM TORNADO 3 E MONTROSE 33.30N 91.45W
05/02/2008 CHICOT AR LAW ENFORCEMENT
REPORTED TORNADO ON GROUND ON HWY 82 BETWEEN MONTROSE AND
LAKE VILLAGE
0647 PM TORNADO 6 NE MONTROSE 33.36N 91.43W
05/02/2008 CHICOT AR LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND. REPORT FROM ARK STATE
POLICE RELEAYED FROM WFO LITTLE ROCK.
0700 PM TORNADO 6 N LAKE VILLAGE 33.41N 91.28W
05/02/2008 CHICOT AR LAW ENFORCEMENT
REPORTED TORNADO ON GROUND
0706 PM TORNADO MCMILLAN CORNER 33.39N 91.31W
05/02/2008 CHICOT AR EMERGENCY MNGR
TRAILER OVERTURNED IN CHICOT FARMS AND TREES AND
POWERLINES DOWN ON HWY 65
0706 PM TORNADO MCMILLAN CORNER 33.39N 91.31W
05/02/2008 CHICOT AR EMERGENCY MNGR
SPOTTERS TRACKING LARGE TORNADO ON GROUND.
0733 PM TORNADO 2 WSW LAMONT 33.52N 91.11W
05/02/2008 WASHINGTON MS EMERGENCY MNGR
SPOTTERS VIEWED A TORNAOD ON THE GROUND WITH DEBRIS
THROWN ACROSS A FIELD NEAR LAMONT OFF HWY 1.
0734 PM HAIL BASTROP 32.77N 91.91W
05/02/2008 E1.00 INCH MOREHOUSE LA AMATEUR RADIO
REPORTED THROUGH NE LA SKYWARN.
0736 PM TORNADO 10 WNW GREENVILLE 33.55N 91.14W
05/02/2008 BOLIVAR MS TRAINED SPOTTER
SPOTTER REPORTS TORNADO ON THE GROUND NEAR THE
WASHINGTON/BOLIVAR COUNTY LINE NORTH OF WINTERVILLE.
0736 PM TORNADO LAMONT 33.54N 91.08W
05/02/2008 WASHINGTON MS LAW ENFORCEMENT
REPORTED TORNADO ON GROUND CROSSING HWY 1
0738 PM HAIL 2 SE BASTROP 32.75N 91.89W
05/02/2008 E1.00 INCH MOREHOUSE LA EMERGENCY MNGR
0742 PM TORNADO 10 NW GREENVILLE AIRPOR 33.58N 91.11W
05/02/2008 BOLIVAR MS EMERGENCY MNGR
EMERGENCY MANAGEMENT SPOTTERS REPORT LARGE TORNADO ON THE
GROUND
0802 PM TORNADO 5 NNW MER ROUGE 32.84N 91.83W
05/02/2008 MOREHOUSE LA EMERGENCY MNGR
TREES AND POWERLINES DOWN ALONG COOPER LAKE ROAD. RELAYED
THROUGH HAM RADIO. LIKELY ASSOCIATED WITH TORNADO
REPORTED IN AREA.
0804 PM TORNADO 3 NE BENOIT 33.68N 90.97W
05/02/2008 BOLIVAR MS EMERGENCY MNGR
TRAINED SPOTTERS TRACKING TORNADO ON THE GROUND
0804 PM TORNADO 5 N MER ROUGE 32.85N 91.79W
05/02/2008 MOREHOUSE LA AMATEUR RADIO
TORNADO ON THE GROUND 5 MILES NORTH OF MER ROUGE.
0805 PM HAIL GALION 32.86N 91.75W
05/02/2008 E1.00 INCH MOREHOUSE LA EMERGENCY MNGR
0805 PM TSTM WND DMG BASTROP 32.77N 91.91W
05/02/2008 MOREHOUSE LA LAW ENFORCEMENT
TREES DOWN ON NORTHWEST CITY LIMITS
0806 PM TORNADO 7 NE BENOIT 33.72N 90.92W
05/02/2008 BOLIVAR MS EMERGENCY MNGR
TREES DOWN OFF HWY 446 IN THE DAHOMEY NWR.
0813 PM TORNADO GALION 32.86N 91.75W
05/02/2008 MOREHOUSE LA EMERGENCY MNGR
TREES AND POWER LINES DOWN AROUND THE GALION COMMUNITY
HEADING NE TOWARD BONITA. SPOTTERS REPORTED THE TORNADO
WAS MULTIPLE VORTEX.
0815 PM HAIL BONITA 32.92N 91.67W
05/02/2008 E0.88 INCH MOREHOUSE LA EMERGENCY MNGR
0826 PM TORNADO 7 W CLEVELAND 33.74N 90.85W
05/02/2008 BOLIVAR MS EMERGENCY MNGR
EM SPOTTERS TRACKING TORNADO ON THE GROUND.
0830 PM HAIL CROSSETT 33.13N 91.97W
05/02/2008 E0.75 INCH ASHLEY AR EMERGENCY MNGR
PENNY SIZE HAIL REPORTED AT CROSSETT AIRPORT.
0835 PM HAIL MONTROSE 33.30N 91.50W
05/02/2008 E1.00 INCH ASHLEY AR EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED
0915 PM HAIL MONTROSE 33.30N 91.50W
05/02/2008 E0.75 INCH ASHLEY AR EMERGENCY MNGR
PENNY SIZE HAIL REPORTED
0955 PM HAIL PARKDALE 33.12N 91.55W
05/02/2008 E0.25 INCH ASHLEY AR EMERGENCY MNGR
PEA SIZE HAIL REPORTED.
&&
JFAIRLYLocal storm report, May 2, 10:41 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1041 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD DERMOTT 33.53N 91.44W
05/02/2008 CHICOT AR LAW ENFORCEMENT
MAIN STREET CLOSED DUE TO HIGH WATER.
&&
CMELocal storm report, May 2, 10:48 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1048 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL BEEKMAN 32.92N 91.88W
05/02/2008 E0.88 INCH MOREHOUSE LA EMERGENCY MNGR
&&
CMELocal storm report, May 2, 11:17 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1117 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD DERMOTT 33.53N 91.44W
05/02/2008 CHICOT AR EMERGENCY MNGR
BUSINESS DISTRICT UNDER 1-2FT OF WATER WITH FLOODING
STARTING TO OCCUR IN RESIDENTIAL AREAS.
&&
CMELocal storm report, May 2, 11:44 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1144 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG BEEKMAN 32.92N 91.88W
05/02/2008 MOREHOUSE LA EMERGENCY MNGR
A COUPLE TREES WERE BLOWN DOWN.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:18 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 57 min |
| May 2, 7:52 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 53 min |
| May 2, 7:57 PM CDT | Flash Flood Warning | JAN | Bolivar | 3 hr |
| May 2, 8:01 PM CDT | Tornado Warning | JAN | Bolivar | 44 min |
| May 2, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 65 min |
| May 2, 8:35 PM CDT | Flash Flood Warning | JAN | Washington | 6 hr |
| May 2, 8:35 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 55 min |
| May 2, 9:15 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 60 min |
| May 2, 10:58 PM CDT | Flash Flood Warning | JAN | Bolivar | 3 hr |
| May 2, 11:19 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 41 min |
| May 2, 11:50 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington | 40 min |
| May 3, 12:07 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore, Sunflower | 38 min |
| May 3, 12:09 AM CDT | Tornado Warning | JAN | Humphreys, Leflore, Sunflower, Washington | 36 min |
| May 3, 12:30 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 45 min |
| May 3, 12:44 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 46 min |
| May 3, 12:53 AM CDT | Tornado Warning | JAN | Grenada | 26 min |
| May 3, 1:07 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 38 min |
| May 3, 1:09 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Sharkey, Yazoo | 66 min |
| May 3, 1:23 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 52 min |
| May 3, 1:38 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 52 min |
| May 3, 1:44 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 46 min |
| May 3, 2:06 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 39 min |
| May 3, 2:06 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 39 min |
| May 3, 2:11 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 49 min |
| May 3, 2:12 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 48 min |
| May 3, 2:16 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Madison, Yazoo | 44 min |
| May 3, 2:31 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 44 min |
| May 3, 2:48 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 42 min |
| May 3, 2:51 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 54 min |
| May 3, 3:14 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Hinds, Jefferson | 46 min |
| May 3, 3:23 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 52 min |
| May 3, 3:39 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 57 min |
| May 3, 3:41 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin, Scott | 49 min |
| May 3, 3:42 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 48 min |
| May 3, 3:52 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Hinds, Jefferson, Lincoln, Rankin and 1 more | 38 min |
| May 3, 3:57 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 48 min |
| May 3, 4:01 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 44 min |
| May 3, 4:07 AM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 38 min |
| May 3, 4:27 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 34 min |
| May 3, 4:29 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 31 min |
| May 3, 4:30 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 45 min |
| May 3, 4:34 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 43 min |
| May 3, 4:44 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis | 46 min |
| May 3, 4:46 AM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott, Smith | 33 min |
| May 3, 5:06 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 39 min |
| May 3, 5:14 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 30 min |
| May 3, 5:23 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 52 min |
| May 3, 5:36 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 39 min |
| May 3, 5:41 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 49 min |
| May 3, 5:42 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 33 min |
| May 3, 6:02 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 43 min |
| May 3, 6:03 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 31 min |
| May 3, 6:15 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 18 min |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.